On the Positive Solutions of the System of Rational Difference Equations
No Thumbnail Available
Date
2006
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Press inc Elsevier Science
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Our aim in this paper is to investigate the periodic nature of solutions of the system of rational difference equations x(n+1) = 1/y(n-k), y(n+1) = yn/x(n-mYn-m-k), n = 0, 1,..., where k is a nonnegative integer, m is a positive integer and the initial values x(-m), x(-m+1),..., x(0), y(-m-k), y(-m-k+1),..., y(0) are positive real numbers. (c) 2005 Elsevier Inc. All rights reserved.
Description
Keywords
system of difference equations, positive solutions, periodicity
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
323
Issue
1
Start Page
26
End Page
32